Singular limit problem for some elliptic systems

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

For the sharp interface problem arising in the singular limit of some elliptic systems, we prove the existence and the nondegeneracy of solutions whose interface is a distorted circle in a two-dimensional bounded domain without any assumption on the symmetry of the domain.

Original languageEnglish
Pages (from-to)1886-1911
Number of pages26
JournalSIAM Journal on Mathematical Analysis
Volume38
Issue number6
DOIs
Publication statusPublished - 2007

Fingerprint

Interface Problems
Singular Limit
Nondegeneracy
Elliptic Systems
Bounded Domain
Circle
Symmetry

Keywords

  • Elliptic system
  • Sharp interface
  • Singular perturbation

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Cite this

Singular limit problem for some elliptic systems. / Oshita, Yoshihito.

In: SIAM Journal on Mathematical Analysis, Vol. 38, No. 6, 2007, p. 1886-1911.

Research output: Contribution to journalArticle

@article{57b381ec3cce49c4b297ecbb21f5e62e,
title = "Singular limit problem for some elliptic systems",
abstract = "For the sharp interface problem arising in the singular limit of some elliptic systems, we prove the existence and the nondegeneracy of solutions whose interface is a distorted circle in a two-dimensional bounded domain without any assumption on the symmetry of the domain.",
keywords = "Elliptic system, Sharp interface, Singular perturbation",
author = "Yoshihito Oshita",
year = "2007",
doi = "10.1137/060656632",
language = "English",
volume = "38",
pages = "1886--1911",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "6",

}

TY - JOUR

T1 - Singular limit problem for some elliptic systems

AU - Oshita, Yoshihito

PY - 2007

Y1 - 2007

N2 - For the sharp interface problem arising in the singular limit of some elliptic systems, we prove the existence and the nondegeneracy of solutions whose interface is a distorted circle in a two-dimensional bounded domain without any assumption on the symmetry of the domain.

AB - For the sharp interface problem arising in the singular limit of some elliptic systems, we prove the existence and the nondegeneracy of solutions whose interface is a distorted circle in a two-dimensional bounded domain without any assumption on the symmetry of the domain.

KW - Elliptic system

KW - Sharp interface

KW - Singular perturbation

UR - http://www.scopus.com/inward/record.url?scp=34547882834&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547882834&partnerID=8YFLogxK

U2 - 10.1137/060656632

DO - 10.1137/060656632

M3 - Article

VL - 38

SP - 1886

EP - 1911

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 6

ER -